MAUDE Adverse Event Report: CASCO BAY MOLDING LTD CORA CUP; MENSTRUAL CUP

CASCO BAY MOLDING LTD CORA CUP; MENSTRUAL CUP
Model Number SIZE 2
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Prolapse (2475)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
User contacted support stating that they had prolapse surgery a year ago and their prolapse had recurred after using the menstrual cup for one cycle.It is unknown if the prolapse recurrence was medically investigated and/or diagnosed, or if the claimed recurred prolapse was of the same type as that which was repaired previously.Support attempted to set up a call with customer to discuss details of the event, their removal method, etc.But the customer failed to respond to further inquiry.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
CORA CUP
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
CASCO BAY MOLDING LTD
32 smada rd
sanford ME 04073
MDR Report Key11777044
Report Number3003270419-2021-00001
Device Sequence Number11844860
Product Code HHE
UDI-Device Identifier00850003218380
UDI-Public00850003218380
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberSIZE 2
Device Catalogue Number98NA-D87N
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2021
Initial Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;